Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.592

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 10, Issue 1

Issues

The surjectivity of semiregular maximal monotone random mappings

MINH CHUONG NGUYEN / XUAN THUAN NGUYEN
Published Online: 2009-10-19 | DOI: https://doi.org/10.1515/rose.2002.10.1.47

About the article

Published Online: 2009-10-19

Published in Print:


Citation Information: Random Operators and Stochastic Equations, Volume 10, Issue 1, Pages 47–58, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose.2002.10.1.47.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nguyen Minh Chuong
Nonlinear Analysis: Theory, Methods & Applications, 2005, Volume 63, Number 5-7, Page e65

Comments (0)

Please log in or register to comment.
Log in